Previous |  Up |  Next


Title: Isomorphic digraphs from powers modulo $p$ (English)
Author: Deng, Guixin
Author: Yuan, Pingzhi
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 61
Issue: 3
Year: 2011
Pages: 771-779
Summary lang: English
Category: math
Summary: Let $p$ be a prime. We assign to each positive number $k$ a digraph $G_{p}^{k}$ whose set of vertices is $\{1,2,\ldots ,p-1\}$ and there exists a directed edge from a vertex $a$ to a vertex $b$ if $a^k\equiv b \pmod {p}$. In this paper we obtain a necessary and sufficient condition for $G_{p}^{k_{1}}\simeq G_{p}^{k_{2}}$. (English)
Keyword: congruence
Keyword: digraph
Keyword: component
Keyword: height
MSC: 05C20
MSC: 05C38
MSC: 11A15
idZBL: Zbl 1249.05162
idMR: MR2853090
DOI: 10.1007/s10587-011-0025-y
Date available: 2011-09-22T14:45:37Z
Last updated: 2016-04-07
Stable URL:
Reference: [1] Lucheta, C., Miller, E., Reiter, C.: Digraphs from powers modulo $p$.Fibonacci Quart. 34 (1996), 226-239. Zbl 0855.05067, MR 1390409
Reference: [2] Somer, L., Křížek, M.: On symmetric digraphs of the congruence $x^k\equiv y\pmod{n}$.Discrete Math. 309 (2009), 1999-2009. MR 2510326, 10.1016/j.disc.2008.04.009


Files Size Format View
CzechMathJ_61-2011-3_14.pdf 213.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo